# SDR SWAA2022031130791

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 291WN
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB FWD UPPER SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED CRACKED LT. HORIZ. STAB FWD UPPER SLIDE SEAL AND CHECKS GOOD IAW MM 53-31-31-000-802 AND MM 53-31-31-400-802
